Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Tulsa, OK

April 1, 2015Osage County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 1, 2015, 3:21 AM CDT for Osage County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2015, 3:21 AM CDT (08:21 UTC)
Expired
Apr 1, 2015, 3:45 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK

County Osage County, OK

The radar

The Tulsa radar (KINX), 96 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WWUS84 KTSA 010821
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT WED APR 1 2015

OKZ054-010845-
OSAGE OK-
321 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIGHEART...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BIGHEART...OSAGE HILLS STATE PARK AND SUNSET
LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3698 9612 3674 9606 3669 9642 3690 9643
TIME...MOT...LOC 0821Z 247DEG 13KT 3684 9623

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 1, 3:19 AM CDT, 2 minutes earlier.

Area forecast discussion, Apr 1, 3:19 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
319 AM CDT WED APR 1 2015

.DISCUSSION...

TWO DISTINCT AREAS OF CONVECTION ONGOING EARLY THIS MORNING ACROSS
PORTIONS OF EASTERN OKLAHOMA. ACTIVITY MOVING INTO SOUTHEAST
OKLAHOMA ORIGINATED IN WESTERN AND CENTRAL OKLAHOMA YESTERDAY
EVENING...AND SHOULD CONTINUE TO DIMINISH IN INTENSITY EARLY THIS
MORNING AS A RESULT OF A GENERAL DECREASE IN INSTABILITY OVER THE
PAST FEW HOURS IN THIS REGION. LOCALLY INTENSE UPDRAFTS IN THE
ONGOING LINE COULD STILL PRODUCE GUSTY WINDS AND PERHAPS
OCCASIONAL SMALL HAIL...BUT OVERALL SEVERE THUNDERSTORM THREAT IS
DECREASING WITH TIME. ACROSS NORTHEAST OKLAHOMA...RECENT
DEVELOPMENT ON THE NORTHERN EDGE OF THE EARLIER MCS IS OCCURRING
IN A REGION OF INCREASING ELEVATED INSTABILITY...AND GIVEN THE
RADAR PRESENTATION AND TRENDS...LIKELY THE PRESENCE OF AN MCV. THE
EXPECTATION IS THAT FURTHER DEVELOPMENT COULD OCCUR FARTHER EAST
ALONG THE KANSAS BORDER THIS MORNING...A LINE OF THINKING THAT IS
SUPPORTED BY RECENT RUNS OF THE HRRR AND INSTABILITY TRENDS.
ISOLATED MARGINALLY SEVERE HAIL COULD OCCUR WITH THE NORTHEAST
OKLAHOMA STORMS.

LATER THIS AFTERNOON AND INTO THE OVERNIGHT...THUNDERSTORM
COVERAGE SHOULD INCREASE AGAIN...ESPECIALLY SOUTH AND EAST OF
INTERSTATE 44...AS A FAST MOVING UPPER LEVEL DISTURBANCE MOVES
EASTWARD ACROSS THE AREA. THE OVERALL THREAT OF SEVERE WEATHER
SHOULD BE LESS THAN YESTERDAY DUE TO LOWER INSTABILITY AND
SLIGHTLY LOWER DEEP LAYER SHEAR.

HIGHS TODAY SHOULD BE COOLER THAN YESTERDAYS AS A RESULT OF
INCREASED CLOUD COVER AND DAYTIME PRECIPITATION
COVERAGE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WESTERN
ARKANSAS. PARTS OF NORTHEAST OKLAHOMA FROM TULSA TO THE NORTHWEST
MAY GET CLOSE TO YESTERDAYS HIGHS THOUGH.

THIS BRINGS US TO THURSDAY...WHICH WILL FEATURE THE BEST CHANCE OF
SEVERE WEATHER IN THE PERIOD. THUNDERSTORMS MAY BE ONGOING NEAR
AND NORTH OF THE KANSAS BORDER EARLY THURSDAY MORNING IN
ASSOCIATION WITH AN INCREASING LOW LEVEL JET AHEAD OF A STRONG
COLD FRONT. COVERAGE SHOULD DIMINISH DURING THE DAY AS A RESULT OF
AN INCREASING CAP THAT SHOULD SUPPRESS DAYTIME THUNDERSTORM
DEVELOPMENT UNTIL AT LEAST LATE AFTERNOON AND PERHAPS LATER. BOTH
THE COLD FRONT IN NORTHEAST OKLAHOMA AND TO A LESSER EXTENT...THE
DRYLINE NEAR THE INTERSTATE 35 CORRIDOR COULD SERVE AS POTENTIAL
AREAS OF DEVELOPMENT...WITH THUNDERSTORMS CONTINUING INTO THE
OVERNIGHT UNTIL THE COLD FRONT FINALLY PUSHES THROUGH FRIDAY
MORNING. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...WITH HIGH
INSTABILITY AND STRONG DEEP LAYER SHEAR IN PLACE. TORNADOES NOT
OUT OF THE QUESTION...ESPECIALLY IMMEDIATELY NORTHEAST OF THE
SURFACE LOW ALONG THE SLOW MOVING FRONT. IN SUMMARY...OVERALL
THUNDERSTORM COVERAGE MAY END UP BEING FAIRLY LOW...BUT THE
CONDITIONAL POTENTIAL FOR HIGHER END SEVERE WEATHER IN WHATEVER
THUNDERSTORMS DEVELOP IS FAIRLY HIGH.

HIGH TEMPERATURES FRIDAY AND INTO THE WEEKEND IN THE WAKE OF THE
COLD FRONTAL PASSAGE WILL BE BELOW NORMAL. WITH SURFACE HIGH
PRESSURE IN PLACE...DRY WEATHER REMAINS LIKELY FOR THE FRIDAY
NIGHT THROUGH SATURDAY NIGHT PERIOD. INCREASING MOISTURE WITH A
RETURN TO SOUTHERLY WINDS ON SUNDAY WILL LEAD TO A CORRESPONDING
INCREASE IN THUNDERSTORM CHANCES. EARLY NEXT WEEK...ABOVE NORMAL
TEMPERATURES WILL MAKE A RETURN AHEAD OF THE NEXT COLD FRONT SET
TO MOVE THROUGH LATE TUESDAY AND INTO NEXT WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  64  80  56 /  30  10  30  70
FSM   79  63  80  64 /  40  30  20  40
MLC   81  65  83  61 /  30  20  20  30
BVO   82  62  78  48 /  20  20  30  70
FYV   76  62  74  59 /  40  20  30  60
BYV   76  61  75  60 /  40  20  30  70
MKO   79  63  80  59 /  30  10  20  50
MIO   80  63  75  53 /  30  20  30  70
F10   79  64  81  59 /  30  10  20  50
HHW   79  64  81  64 /  30  30  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....22
Hazardous weather outlook, Mar 31, 11:02 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CDT TUE MAR 31 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1102 PM CDT TUE MAR 31 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EAST-CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EAST-CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO THE
EARLY MORNING HOURS ACROSS EAST-CENTRAL OKLAHOMA NEAR THE INTERSTATE
40 CORRIDOR. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND VERY HEAVY
RAIN THAT COULD LEAD TO FLOODING OF LOW LYING AREAS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN OKLAHOMA LATE
TONIGHT FROM WESTERN ARKANSAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE
BY THE TIME THEY MOVE INTO THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STRONG INSTABILITY WILL AGAIN DEVELOP WEDNESDAY AND SUPPORT
A LIMITED RISK OF SEVERE STORMS...HOWEVER LESS WIND SHEAR WILL
LOWER THE MAGNITUDE OF SEVERE WEATHER POTENTIAL.

A STRONGER STORM SYSTEM WILL SWEEP THROUGH THE PLAINS LATE
THURSDAY INTO FRIDAY...WITH AN ASSOCIATED COLD FRONT PASSING
THROUGH THE REGION. STORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF
THE FRONT ALONG WITH WITH CONDITIONS SUPPORTIVE OF SEVERE
WEATHER. A BRIEF PERIOD OF DRY AND COOLER CONDITIONS RETURN FOR
SATURDAY INTO SUNDAY. HOWEVER...THUNDERSTORM CHANCES RETURN BY
LATE SUNDAY INTO MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 1, 2:07 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 AM CDT WED APR 1 2015

OKZ065-066-071-073-010745-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
207 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 207 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CASTLE TO 3 MILES SOUTHEAST OF BRYANT TO 3 MILES SOUTH
OF SCIPIO...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...BOLEY...MASON...OKFUSKEE...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...HANNA...
VERNON...RAIFORD...SCIPIO...INDIANOLA AND OKMULGEE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3565 9615 3551 9574 3498 9571 3492 9609
      3505 9610 3516 9599 3528 9599 3528 9643
      3529 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3539 9654 3540 9658 3539 9662
      3546 9663
TIME...MOT...LOC 0707Z 259DEG 18KT 3549 9637 3537 9600
          3502 9596
Special weather statement, Apr 1, 2:15 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 AM CDT WED APR 1 2015

OKZ073-010800-
PITTSBURG OK-
215 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG

AT 215 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAYWOOD TO 37 MILES SOUTHWEST OF KIOWA...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR AND
MCALESTER REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
      3486 9610 3493 9609 3501 9551 3459 9574
      3459 9588
TIME...MOT...LOC 0715Z 263DEG 24KT 3491 9592 3424 9615
Special weather statement, Apr 1, 2:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 AM CDT WED APR 1 2015

OKZ054-010745-
OSAGE OK-
221 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 222 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF FORAKER...MOVING NORTHWEST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...WEBB CITY...PEARSONIA...
FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9664 3700 9643 3667 9640 3667 9673
      3685 9677 3700 9676 3701 9675 3701 9665
TIME...MOT...LOC 0722Z 156DEG 33KT 3686 9662
Special weather statement, Apr 1, 2:43 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT WED APR 1 2015

OKZ049-053-073-010830-
CHOCTAW OK-PITTSBURG OK-PUSHMATAHA OK-
243 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW...SOUTHERN PITTSBURG AND WESTERN PUSHMATAHA

AT 243 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTHWEST OF DUNBAR TO 24 MILES WEST OF
KELLOND...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MOYERS...KOSOMA...KELLOND...EUBANKS AND
DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3412 9594 3415 9596 3415 9598 3416 9598
      3417 9578 3450 9579 3451 9568 3459 9568
      3460 9589 3466 9586 3468 9542 3408 9574
      3408 9594
TIME...MOT...LOC 0743Z 270DEG 13KT 3458 9579 3416 9604
Special weather statement, Apr 1, 2:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT WED APR 1 2015

OKZ060-064>067-070-071-073>075-010845-
CREEK OK-HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-OKMULGEE OK-PITTSBURG OK-TULSA OK-WAGONER OK-
254 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...OKMULGEE...SOUTHERN TULSA AND SOUTHWESTERN WAGONER

IN SOUTHEAST OKLAHOMA
     HASKELL...MCINTOSH...NORTHEASTERN PITTSBURG AND NORTHWESTERN
     LATIMER

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND OKFUSKEE

AT 252 AM CDT...SHOWERS AND SCATTERED THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES WEST OF WELTY TO 5 MILES
SOUTHEAST OF BLOCKER...MOVING NORTHEAST AT 30 MPH.

THESE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH.

MUCH OF EAST CENTRAL OKLAHOMA WILL EXPERIENCE STRONG WINDS OF 30 TO
40 MPH WITH THE GUSTS TO 50 MPH BEING MUCH MORE LOCALIZED.

LAT...LON 3617 9663 3569 9528 3512 9492 3507 9493
      3500 9555 3524 9599 3529 9599 3529 9608
      3558 9663
TIME...MOT...LOC 0752Z 238DEG 31KT 3565 9649 3500 9550
Special weather statement, Apr 1, 3:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT WED APR 1 2015

OKZ054-010845-
OSAGE OK-
321 AM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIGHEART...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BIGHEART...OSAGE HILLS STATE PARK AND SUNSET
LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3698 9612 3674 9606 3669 9642 3690 9643
TIME...MOT...LOC 0821Z 247DEG 13KT 3684 9623

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:56 PM CDTSpecial Weather StatementTSAHaskell49 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee38 min
Mar 31, 8:42 PM CDTSpecial Weather StatementTSAMcIntosh48 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg38 min
Mar 31, 8:54 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
Mar 31, 9:24 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
Mar 31, 9:25 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
Mar 31, 10:11 PM CDTSpecial Weather StatementTSAOkmulgee49 min
Mar 31, 10:13 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Mar 31, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh49 min
Mar 31, 10:52 PM CDTAreal Flood AdvisoryTSAMcIntosh113 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Mar 31, 11:47 PM CDTSpecial Weather StatementTSAMcIntosh28 min
Mar 31, 11:51 PM CDTSevere Thunderstorm WarningTSAOkmulgee39 min
Mar 31, 11:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee27 min
Apr 1, 1:08 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Apr 1, 1:58 AM CDTSpecial Weather StatementTSAPittsburg32 min
Apr 1, 2:07 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 1, 2:15 AM CDTSpecial Weather StatementTSAPittsburg45 min
Apr 1, 2:21 AM CDTSpecial Weather StatementTSAOsage24 min
Apr 1, 2:34 AM CDTSevere Thunderstorm WarningTSAOsage21 min
Apr 1, 2:43 AM CDTSpecial Weather StatementTSAPushmataha47 min
Apr 1, 2:54 AM CDTSpecial Weather StatementTSACreek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee51 min
Apr 1, 3:23 AM CDTSpecial Weather StatementTSAWashington37 min
Apr 1, 3:24 AM CDTSpecial Weather StatementTSAPushmataha51 min
Apr 1, 3:31 AM CDTSevere Thunderstorm WarningTSAWashington29 min
Apr 1, 4:12 AM CDTSpecial Weather StatementTSAHaskell, Muskogee, Wagoner48 min
Apr 1, 4:21 AM CDTSpecial Weather StatementTSAWagoner39 min
Apr 1, 12:10 PM CDTSpecial Weather StatementTSAOttawa35 min
Apr 1, 5:41 PM CDTSpecial Weather StatementTSAChoctaw34 min
Apr 1, 12:25 PM CDTSpecial Weather StatementTSACarroll50 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.